EconPapers    
Economics at your fingertips  
 

Rate of Convergence of Hermite‐Fejér Interpolation on the Unit Circle

E. Berriochoa, A. Cachafeiro, J. Díaz and E. Martínez-Brey

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The paper deals with the order of convergence of the Laurent polynomials of Hermite‐Fejér interpolation on the unit circle with nodal system, the n roots of a complex number with modulus one. The supremum norm of the error of interpolation is obtained for analytic functions as well as the corresponding asymptotic constants.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/407128

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:407128

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:407128